# SDR AU971395

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5101 · Aircraft Structures
- Part: Aircraft
- Condition: Lightning Strike
- Location: Structure
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED A LIGHTNING STRIKE. DAMAGE TO BOTH PROPELLERS,RH AND LH INBOARD WINGS AND INBOARD FLAPS.
